Cookies?
Library Header Image
LSE Research Online LSE Library Services

Bayesian utilitarianism and probability homogeneity

Bradley, Richard (2005) Bayesian utilitarianism and probability homogeneity. Social Welfare and Choice, 24 (2). pp. 221-251. ISSN 0176-1714

[img]
Preview
PDF
Download (471kB) | Preview
Identification Number: 10.1007/s00355-003-0300-4
Item Type: Article
Official URL: http://www.springerlink.com/content/100385/
Additional Information: (c) 2005 Springer Publishing.
Subjects: B Philosophy. Psychology. Religion > B Philosophy (General)
Sets: Departments > Philosophy, Logic and Scientific Method
Date Deposited: 01 Feb 2008
Last Modified: 01 Oct 2010 08:48
URI: http://eprints.lse.ac.uk/id/eprint/2722

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics